# SDR JJBA20241209016

- Difficulty date: November 29, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, SHEAR CLIP AT FR73 AND BTW STR 8R-10R FOUND CRACKED. SHEAR CLIP AT FR73 BTW STR 8R-10R REPLACED
